# SDR SWAA2022021663999

- Difficulty date: January 25, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- Aircraft time: 51,354 hours, 27,779 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON SUBTHRESHOLD WEB AT AFT CARGO BAY RBL26; BS807; BS807+4; BS807+6; BS807+16; BS827; BS827+9. MARKED. / [01] EVALUATED CORROSION ON WEB AT ALL LOCATION; FOUND DEEPEST LOCATION TO BE AT BS 807 RBL 26 WL 157; FOUND 0.015 REMOVED FROM ORIG 0.045 IN 1'X1' AREAS FOUND TO BE OUT OF LIMITS PER SRM 53-60-15-1A-1 USING DIAL DEPTH GAUGE ID ATS 2677;[02] VERIFIED EVALUATED CORROSION ON WEB AT ALL LOCATION; FOUND DEEPEST LOCATION TO BE AT BS 807 RBL 26 WL 157; FOUND 0.015 REMOVED FROM ORIG 0.045 IN 1'X1' AREAS FOUND TO BE OUT OF LIMITS PER SRM 53-60-15-1A-1 USING DIAL DEPTH GAUGE ID ATS 2677;[03] LOCATED; DRILLED; DEBURRED AND INSTALLED NUTPLATES ON NEW SUBTHRESHOLD WEB PER SRM 51-40-02-0G-0; DWG 146A8340; DWG 146A8120.;[04] VERIFIED CORRECTIVE ACTION 1-3.
